Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.001 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Mean convergence of Hermite-Fejer and Hermite interpolation for Freud weights

Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.219 - 238, 1998-11

2
Mean convergence of extended Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, ACTA APPLICANDAE MATHEMATICAE, v.76, pp.17 - 36, 2003-03

3
A note on mean convergence of Lagrange interpolation in L-p (0 < p <= 1)

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.277 - 282, 2001-08

4
On mean convergence of Hermite-Fejer and Hermite interpolation for Erdos weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.137, no.1, pp.71 - 76, 2001-12

rss_1.0 rss_2.0 atom_1.0